# SDR CA061221003

- Difficulty date: December 18, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 23,296 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE LANDING GEAR WOULD NOT EXTEND AND AN EMERGENCY WAS DECLARED. A MANUAL GEAR EXTENSION WAS COMPLETED THE (3) GREEN LIGHTS ILLUMINATED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE INVESTIGATED AND FOUND THAT THE LANDING GEAR MOTOR HAD FAILED. THE MOTOR WAS REPLACED, GEAR SWINGS COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE. THIS MOTOR HAS A 2500 LANDING OVERHAUL INTERVAL AND ONLY HAD 390 LSO.  (TC NR 20061221003)
